# SDR UF6A96310

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flux Valve
- Part number: 2589419901
- Condition: Failed
- Location: Nr 1 Position
- Part time: 8,030 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5708 - 'CHECK HEADING' ILLUMINATED IN FLIGHT BOTH NAV DISPLAY UNITS REMAINED ILLUMINATED WITH HEADING DIFFERENCE EXCEEDING 65 DEGREES.  MAINTENANCE REMOVED AND REPLACED NR 1 MAGNETIC SENSOR UNIT AND PERFORMED COMPASS SWING.  SYSTEM CHECKED SATISFACTORY.  (M)
